# SDR DLL15970195

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND FIRST CLASS EMERGENCY LIGHTS WOULD NOT REMAIN ON FOR DURATION OF TEST.  THE POWER SUPPLY AT 1-R WAS REPLACED AND THE LIGHTS CHECKED NORMAL.
